ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.2.7538

Noethericity and index of characteristic bisingular operator with shift

Efimov S. V.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
Noethericity conditions are investigated and  index formulas are obtained for characteristic bisingular operators with coordinate-wise and cross shifts. The problem is reduced to the case of bisingular operators without shifts.
Keywords: Noethericity, index, bisingular operator, shift.
Language: Russian Download the full text  
For citation: Efimov S. V. Noethericity and index of characteristic bisingular operator with shift. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.46-48. DOI 10.23671/VNC.2016.2.7538
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |